Thursday, October 19, 2006

Feeling Like The Post-Tysabri Tin Man...

     Just once, I'd like a drug without side effects...just once.  I don't even care if it's pill form, IV, injectable, inhalant, suppository, or drops...just no side effects.

     My TYSABRI day went remarkably well, but my TYSABRI night and follow up day has not.  I spent most of the night, either tossing/turning to find an elusively comfortable position for my bones, or I was up fumbling with the child-proof cap on the Advil, considering shooting a hole in the side of the bottle to gain access to the anti-inflammatory inside.

     Today, I feel much like the Tin Man without an oil can...I know that's NOT what he was searching for in "OZ".  But I sure could use one now, regardless of finding a heart...then again, maybe I should be looking for a brain instead?  Or at least one without holes in it...then I wouldn't NEED this TYSABRI or it's side effects at all!  But I digress horribly...

     I have just emailed Dr. She Who Will Not Be Named to request yet another one of her "expert" opinions.  She mentioned trying a low dose, oral Prednisone with my infusions to see if that might relieve some of my post infusion arthralgia...I'm willing to give it a whirl if she REALLY thinks that might help and is NOT just trying to silence my whines.  Short of lethal injection, she knows there's little that WILL silence me anyway.  LOL

     Unfortunately my now arthritic hands make typing somewhat of a challenge...thank goodness for spell check and a healthy sense of humor!  I must go intercept the Morse Code messages Meha is tapping out to Kim Jong Il via her BITING of the phone line, then I'm back to trying to locate a comfortable position to whine from...

12 comments:

billibotton said...

Hi-~ Glad you got your 3rd infusion of Ty. Sorry you are having @#$% side effects. That sux, life's too short, but I hope Tysabri treatment is working for you with regs to your MS and reducing your symptoms.

I say life's too short, in that regard, but I also say things like "life's too short to drink bad wine", so you have to take some things I say with a grain of...well, salt.

I also hope and pray your neuro stays in-tune with your post-infusion crud-feeling, and is able to work (werk?) some "Dr. Magic" on your hiney...small that it probably is, so small, it's hard to notice...right? Get that cat a jalapeno pepper to play with for a while... good kitty. BOL, rootin' for you. Hang in there....

BB

mdmhvonpa said...

Tin Man ... Oz ... Wizard of Oz .... ZardOz?  Do you remember that movie?
http://us.imdb.com/title/tt0070948/

It involves ...  aw, nevermind.

baitulos said...

BILLIBOTTON:  This just in...the neuro has advised (she stopped instructing me a long time ago) me to take a low dose Prednisone to see if some ROIDS might cure what ails me...anything to shut me up, but I'll try it!

Oh yeah, and the cat...she'd just figure out how to make chili verde out of the pepper and the next thing I'd know, she'd have BOTH Hugo Chavez AND Kim Jong Il in mt home!!!!

LD

baitulos said...

MDMHVONPA:  You're just still angry I OUTTED you in yesterday's entry, aren't you, Mister Wizard?!?!?

BTW...ZardOz?  Is that found in the B-flick section or the porn section???

LD

lglbgl2003 said...

Hi Linda, I had my first infusion of Tysabri on Monday, 10/16/06 (FINALLY!-a restart actually from my very 1st one in Feb. 05), a friend saw your Blog entry re: something about the Tin Man and shooting at Advil bottles-and requested I post this for you...enjoy and I pray you feel better real soon...all my best to you ((((hugs))))), Lauren

Searching For A Heart

(Warren Zevon)

Darkness in the morning
Shadows on the land
Certain individuals
Aren't sticking with the plan

CHORUS
And I'm searching for a heart
Searching everyone
They say love conquers all
You can't start it like a car
You can't stop it with a gun

Leaving in the evening
Traveling at night
Staying inconspicuous
I'm staying out of sight

CHORUS

they tell me love requires a little standing in line
And I've been waiting for you, lover, for a long, long time
I've been pacing the floor
I've been watching the door
Meanwhile I'll keep searching for a heart

Searching high and low for you
Teying to track you down
Certain individuals
Have finally come around

CHORUS

They tell me love requires a little standing in line
And I've been waiting for you, lover, for a long, long time
I've been pacing the floor
I've been watching the door
Meanwhile I'll keep searching for a heart
Searching everyone
They say love conquers all
You can't start it like a car

baitulos said...

LGLBGL2003:  Hey, Lauren!  Good for you on finally getting the Tysabri infused!  I doubt from your past description it has ever given you much in the way of side effects.  Still awaiting the neutralizing antibody results yet, but my neuro did some checking directly with the Tysabri folks and was told about 20% in study reported arthralgias...she just wanted to assure me this could most likely only be a side effect and nothing more.

As for your friend and the song/poem, it's a very nice thing for you to share...tell your friend an AIM screen name IS free with AOL and, if they want to, they can sign up and post anything/any comment they would like!

Here's to toasting a pleasant rode of stability and recovery for you on Tysabri...

LD

mdmhvonpa said...

PRON!!!!

pjorpeej said...

Not much to say other than wishing you felt better.  Leave it to you to be one of the 20%  :)

Gentle hugs!
Peej

baitulos said...

MDMHVONPA:  Well, "PRONe" would be better, but my current preference is "SUPine"....

LD

baitulos said...

PEEJ:  No kidding...but I'd much rather think of myself as a medical mystery than as a medical failure!!!  Thanks for the wishes of wellness.

LD

sonyasuzanne said...

Suppositories?  Seriously?  Come on now....you really don't wanna go THAT far do ya?  

Praying that bone/joint/achey pain thing will soon be leaving you!

baitulos said...

SUZY:  Yep...if I had to shove a medication up my arse, but was guarenteed NO side effects, I'd be glovin' up, honey!

Thanks for the prayers, too...

LD